... next 3 have?
I have been on Adderall myself, although I didn't have any side effects, might I suggest eating a bit of something before taking your pill, and for a headache, try tylenol or aspirin. If the symptoms don't ease up in a couple of days, please contact your doc and let him or her know of your symptoms. A headache may be caused by high blood pressure due to the Adderall.
Best of luck and hope you feel better soon.
Headaches and nausea are two of the common side effects of adderall. Your body is attempting to get used to a new substance. Usually the side effects will disappear in a couple of weeks as your body becomes used to it. If you simply can't tolerate the side effects, or they become worse, your dr could change you to another medication. If you use the tips that Sweet Hippie gave you, you probably will be able to continue the adderall. Best of luck to you! :)
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2011 • 1 answer
Posted 27 May 2011 • 2 answers
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
Posted 1 Jun 2013 • 2 answers
Posted 16 Mar 2016 • 1 answer